# SDR FDEA201102180781

- Difficulty date: February 18, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 65,335 hours, 21,529 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Spar
- Part number: 114N30111
- Condition: Corroded
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT FRONT SPAR HAS SEVERAL AREAS OF CORROSION.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW SRM 57-43-02.  CUT OUT DAMAGED AREAS IAW SRM 51-70-11.  FABRICATED REPAIR PARTS IAW SRM 51-70-11.  INSTALLED REPAIR PARTS IAW SRM 51-70-11.
